# SDR HALA2008110300838

- Difficulty date: November 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 85,597 hours, 16,350 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT PUSHBACK STATUS MSG, "APU FIRE LP 1" RETURNED TO GATE.  PERFORMED FIM 26-15-00 FIG 103 TEST PASS.  PERFORMED AMM 26-15-00 715-001 APU FIRE DETECTION SYS, OPS CHECKS GOOD.  REPLACED APU FIRE DETECTION CARD PER AMM 26-10-01, OPS CHECKS GOOD.
